MAUDE Adverse Event Report: ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 45 DEG CURVE RIGHT, FASTPASS LASSO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a distributor via sems that an ar-6068-45r quickpass lasso broke.This occurred during a bankart repair on 04/26/2023, the broken fragments were retrieved.A new lasso was opened to complete the case.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion and/or prying/leveraging the device during use.

Brand Name
45 DEG CURVE RIGHT, FASTPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16939152
Report Number1220246-2023-06758
Device Sequence Number12625444
Product Code LXH
UDI-Device Identifier00888867038936
UDI-Public00888867038936
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45 DEG CURVE RIGHT, FASTPASS LASSO
Device Catalogue NumberAR-6068-45R
Device Lot Number3020128473
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown